MathSciNet Relay Station
MathSciNet bibliographic data
MR3083927 46L54 (46L53 60E07)
Arizmendi, Octavio; Hasebe, Takahiro; Sakuma, Noriyoshi On the law of free subordinators. ALEA Lat. Am. J. Probab. Math. Stat. 10 (2013), no. 1, 271–291.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement